Alert archive / Pennsylvania / River Flood Warnings in 2018

River Flood Warning 40, NWS State College, PA

August 13, 2018Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this river flood warning at Aug 13, 2018, 7:22 AM EDT for Lebanon County, Schuylkill County, Pennsylvania. It took effect at Aug 13, 2018, 9:17 AM EDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Aug 13, 2018, 7:22 AM EDT (11:22 UTC)
In effect from
Aug 13, 2018, 9:17 AM EDT
Expired
Aug 14, 2018, 3:18 PM EDT
In force
30 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

Counties Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 136 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Swatara Creek at Harper Tavern (HTVP1).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01573000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

553 
WGUS41 KCTP 131122
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
722 AM EDT Mon Aug 13 2018

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Swatara Creek At Harper Tavern

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this morning.

&&

PAC075-107-132321-
/O.NEW.KCTP.FL.W.0040.180813T1500Z-180814T0215Z/
/HTVP1.1.ER.180813T1500Z.180813T1800Z.180813T2015Z.NO/
722 AM EDT Mon Aug 13 2018

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Swatara Creek At Harper Tavern
* from this morning to this evening...Or until the warning is 
  cancelled.
* At 7 AM Monday the stage was...7.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  morning and crest near 9.3 feet by this afternoon.  The river will 
  fall below flood stage by late this afternoon.
* At 9.0 feet...Several driveways and other minor roadways are 
  affected. Water begins to enter some basements.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

CR
5 follow-up statements
466 
WGUS81 KCTP 131319
FLSCTP
Flood Statement 
National Weather Service State College PA
919 AM EDT Mon Aug 13 2018

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this afternoon.

&&

PAC075-107-140118-
/O.EXT.KCTP.FL.W.0040.180813T1317Z-180814T2100Z/
/HTVP1.1.ER.180813T1242Z.180813T1800Z.180814T1500Z.NO/
919 AM EDT Mon Aug 13 2018

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* until Tuesday afternoon...Or until the warning is cancelled.
* At 9 AM Monday the stage was 9.0 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 11.0 feet by this afternoon. The river 
  will fall below flood stage late morning tomorrow.
* At 12.0 feet...A number of secondary roads are closed, resulting in
  some evacuations. A few homes are flooded.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-140118-
/O.CON.KCTP.FL.W.0041.180813T2207Z-180814T1342Z/
/HERP1.1.ER.180813T2207Z.180814T0000Z.180814T0742Z.NO/
919 AM EDT Mon Aug 13 2018

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* from this evening to Tuesday morning...Or until the warning is 
  cancelled.
* At 9 AM Monday the stage was 4.3 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
  crest near 7.5 feet by this evening. The river will fall below 
  flood stage by early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
  affected.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

CR
745 
WGUS41 KCTP 131958
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
358 PM EDT Mon Aug 13 2018

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Pennsylvania...

  Swatara Creek At Harper Tavern


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC075-107-140757-
/O.EXT.KCTP.FL.W.0040.000000T0000Z-180815T1300Z/
/HTVP1.2.ER.180813T1242Z.180814T0000Z.180815T0700Z.NO/
358 PM EDT Mon Aug 13 2018

...Forecast flooding increased from Minor to Moderate severity...
 
The Flood Warning continues for 
 The Swatara Creek At Harper Tavern* At 4 PM Monday the stage was...11.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* The river will crest near 12.1 feet by this evening.  The river 
  will fall below flood stage Wednesday morning.
* At 12.0 feet...A number of secondary roads are closed, resulting in
  some evacuations. A few homes are flooded.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

CR
391 
WGUS81 KCTP 140806
FLSCTP
Flood Statement 
National Weather Service State College PA
406 AM EDT Tue Aug 14 2018

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey
  Swatara Creek Above Middletown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued late this morning.

&&

PAC075-107-142006-
/O.EXT.KCTP.FL.W.0040.000000T0000Z-180816T0730Z/
/HTVP1.2.ER.180813T1242Z.180814T1200Z.180816T0130Z.NO/
406 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 4 AM Tuesday the stage was 13.4 feet and slowly rising.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* The river will crest just below 14.0 feet this morning, and 
  fall below flood stage late Wednesday evening.
* At 14.0 feet...A number of homes along the creek are affected. Some
  evacuations are necessary.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-142006-
/O.EXT.KCTP.FL.W.0041.000000T0000Z-180816T0651Z/
/HERP1.1.ER.180814T0000Z.180815T0000Z.180816T0051Z.NO/
406 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 3 AM Tuesday the stage was 8.0 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 9.2 feet this evening. The river will 
  fall below flood stage Wednesday evening.
* At 10.0 feet...A few homes adjacent to the creek upstream of the 
  Route 39 bridge flood.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC043-142006-
/O.CON.KCTP.FL.W.0042.180815T0224Z-180817T0130Z/
/MTLP1.1.ER.180815T0224Z.180816T0000Z.180816T1930Z.UU/
406 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Swatara Creek Above Middletown
* from this evening into Thursday evening...Or until the warning is 
  cancelled.
* At 3 AM Tuesday the stage was...8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this evening and 
  crest near 11.7 feet Wednesday evening. The river will fall 
  below flood stage later Thursday.
* At 12.0 feet...Both banks overflow upstream of the Vine Street 
  Bridge and several basements are affected.

&&

LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
      4018 7675                       

$$

RXR
398 
WGUS81 KCTP 141348
FLSCTP
Flood Statement 
National Weather Service State College PA
948 AM EDT Tue Aug 14 2018

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern
  Swatara Creek Above Middletown
  Swatara Creek Near Hershey
  Susquehanna River At Bloomsburg
  Susquehanna River At Danville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this afternoon.

&&

PAC075-107-150148-
/O.EXT.KCTP.FL.W.0040.000000T0000Z-180815T1500Z/
/HTVP1.2.ER.180813T1242Z.180814T0731Z.180815T0900Z.NO/
948 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 10 AM Tuesday the stage was 12.2 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by early 
  tomorrow morning.
* At 12.0 feet...A number of secondary roads are closed, resulting in
  some evacuations. A few homes are flooded.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-150148-
/O.EXT.KCTP.FL.W.0042.180815T0200Z-180817T0300Z/
/MTLP1.1.ER.180815T0200Z.180815T2300Z.180816T2100Z.UU/
948 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Swatara Creek Above Middletown.
* from this evening to Thursday evening...Or until the warning is 
  cancelled.
* At 9 AM Tuesday the stage was 9.5 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and 
  crest near 11.6 feet by tomorrow evening. The river will fall below
  flood stage by Thursday afternoon.
* At 12.0 feet...Both banks overflow upstream of the Vine Street 
  Bridge and several basements are affected.

&&

LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
      4018 7675                       

$$

PAC043-075-150148-
/O.EXT.KCTP.FL.W.0041.000000T0000Z-180815T2000Z/
/HERP1.1.ER.180814T0000Z.180814T1800Z.180815T1400Z.NO/
948 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 9 AM Tuesday the stage was 9.0 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 9.3 feet by this afternoon. The river 
  will fall below flood stage late morning tomorrow.
* At 10.0 feet...A few homes adjacent to the creek upstream of the 
  Route 39 bridge flood.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC037-150148-
/O.CON.KCTP.FL.W.0043.180815T0900Z-180816T2030Z/
/BMBP1.1.ER.180815T0900Z.180815T2300Z.180816T1430Z.NO/
948 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Susquehanna River At Bloomsburg.
* from late tonight to Thursday afternoon...Or until the warning is 
  cancelled.
* At 9 AM Tuesday the stage was 13.7 feet and rising.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  morning and crest near 20.4 feet by tomorrow evening. The river 
  will fall below flood stage by late Thursday morning.
* At 20.0 feet...High water affects the fairgrounds and the 
  surrounding area.

&&

LAT...LON 4103 7655 4111 7623 4104 7623 4097 7621
      4089 7647                       

$$

PAC037-093-097-119-150148-
/O.CON.KCTP.FL.W.0044.180815T1000Z-180816T2120Z/
/DANP1.1.ER.180815T1000Z.180815T2300Z.180816T1520Z.NO/
948 AM EDT Tue Aug 14 2018

The Flood Warning continues for
  The Susquehanna River At Danville.
* from Wednesday morning to Thursday afternoon...Or until the warning
  is cancelled.
* At 10 AM Tuesday the stage was 14.7 feet and rising.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
  and crest near 21.4 feet by tomorrow evening. The river will fall 
  below flood stage by late Thursday morning.
* At 21.0 feet...Basements flood in homes along Mahoning Creek on the
  right bank of the river.

&&

LAT...LON 4098 7670 4103 7655 4089 7647 4087 7670
      4094 7677                       

$$
938 
WGUS81 KCTP 141918
FLSCTP
Flood Statement 
National Weather Service State College PA
318 PM EDT Tue Aug 14 2018

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.


&&

PAC075-107-141948-
/O.CAN.KCTP.FL.W.0040.000000T0000Z-180815T1500Z/
/HTVP1.2.ER.180813T1242Z.180814T0731Z.180814T1824Z.NO/
318 PM EDT Tue Aug 14 2018

The Flood Warning is cancelled for
  The Swatara Creek At Harper Tavern.
* At 3 PM Tuesday the stage was 8.7 feet and falling.
* The river fell below flood stage at 2 PM Tuesday.
* Flood stage is 9.0 feet.
* The river will continue falling to 5.2 feet by Thursday morning.
* At 9.0 feet...Several driveways and other minor roadways are 
  affected. Water begins to enter some basements.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Aug 13, 5:34 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 13, 5:34 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service State College PA
534 AM EDT Mon Aug 13 2018

.SYNOPSIS...
An upper low will lift slowly eastward across Pennsylvania
today and Tuesday. A ridge of high pressure will build into the
region on Wednesday, followed by the arrival of a weak cold
front late in the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upper level diffluence beneath jet exit region, combined with
anomalous pwats and instability, is producing persistent heavy
showers and thunderstorms across our eastern counties early
this morning. Ongoing flash flooding is occurring as of 09Z and
HREFV2 and HRRR both support additional heavy rain in this
general area later today. Would expect these convection-allowing
models to be relatively reliable under a strongly forced
environment ahead of cut off upper low.

Across the western half of the forecast area, expect a relatively
quiet morning to give way to a marked increase in convection
this afternoon, the result of diurnal heating and pool of cool
air aloft. Latest guidance supports POPs ranging from near 100
pct across the Susq Valley, to around 70 pct across the western
counties.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Flash flood threat should diminish this evening, as convection
dwindles with loss of heating and large scale forcing associated
with jet streak lifts north of the region.

Lingering cool temps aloft, combined with diurnal heating, will
likely lead to increasing convection again Tuesday afternoon.
Best large scale forcing, as inferred by model 500-300mb qvec
convergence fields, will be lifting northeast of Pa, so flash
flood threat not as great as today. However, wet ground could
leave the eastern counties susceptible to additional flooding
issues Tuesday afternoon.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
All medium range guidance continues to point toward a dry and
warm Wednesday, as ridge builds in behind departing upper low.
A mid level shortwave and associated cold front is progged
approach late in the week, bringing a renewed chance of
showers/tstorms. 00Z GEFS suggests a few lingering, post-frontal
showers are possible Saturday with passage of upper level
shortwave, then dry and seasonable conditions appear likely
Sunday upon arrival of surface high.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
VFR conditions generally prevail across central PA this evening.
While there are some pretty heavy showers and thunderstorms
around likely reducing visibilities likely into the IFR range,
these have avoided TAF locations.

Light winds and low level moisture expected to produce
widespread fog and low stratus overnight at most airfields.
Problem for Monday is how quickly and efficiently these lower
clouds and fog will dissipate, with very light wind flow.

Short term guidance suggests that MVFR fog could prevail in the
east much of the day. Based on guidance and grids (official
forecast) have bumped up all TAFs to include VCSH during the
afternoon, with categorical SHRA in KMDT and KLNS in the
afternoon.

For Monday, convection expected to be more widespread that
Sunday.

.Outlook...

Mon-Tue...AM cig/vsby restrictions likely with slow improvement.
Additionally, SHRA/TSRA with associated restrictions especially
in the afternoon.

Wed...AM fog. Otherwise no six wx.

Thu-Fri...AM fog. Otherwise, scattered showers/tstms will bring
local restrictions.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for PAZ037-041-042-046-
049>053-057>059-065-066.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald
AVIATION...Jung
Hazardous weather outlook, Aug 13, 6:11 AM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
611 AM EDT Mon Aug 13 2018

PAZ005-006-010>012-017>019-024>028-034>036-045-056-063-064-141015-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Bedford-Fulton-Franklin-Southern Clinton-Perry-Cumberland-
Adams-
611 AM EDT Mon Aug 13 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Scattered thunderstorms today will pose an isolated risk of heavy
downpours and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ049-050-052-057-059-065-066-141015-
Union-Snyder-Northumberland-Dauphin-Lebanon-York-Lancaster-
611 AM EDT Mon Aug 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004-033-141015-
Warren-Somerset-
611 AM EDT Mon Aug 13 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ037-041-042-046-051-053-058-141015-
Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-Columbia-
Schuylkill-
611 AM EDT Mon Aug 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered thunderstorms Tuesday afternoon will pose an isolated risk
of heavy downpours and localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 13, 4:36 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
436 AM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      MOUNTVILLE              40.04N  76.43W
08/13/2018                   LANCASTER          PA   COUNTY OFFICIAL

            HIGH WATER ON ROUTE 30 NEAR N DONNERVILLE RD

&&

EVENT NUMBER CTP1802120

RXR
Local storm report, Aug 13, 4:42 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 AM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HEAVY RAIN       MONTGOMERY              41.17N  76.88W
08/13/2018  M2.60 INCH       LYCOMING           PA   LOCAL OFFICIAL

            SINCE MIDNIGHT

0415 AM     HEAVY RAIN       MOUNTVILLE              40.04N  76.43W
08/13/2018  E2.78 INCH       LANCASTER          PA   PUBLIC

            SINCE MIDNIGHT

0430 AM     HEAVY RAIN       FARMDALE                40.07N  76.47W
08/13/2018  E2.54 INCH       LANCASTER          PA   PUBLIC

            SINCE MIDNIGHT

0430 AM     HEAVY RAIN       1 E MOUNTVILLE          40.04N  76.42W
08/13/2018  E2.77 INCH       LANCASTER          PA   PUBLIC

            SINCE MIDNIGHT

&&

EVENT NUMBER CTP1802121
EVENT NUMBER CTP1802122
EVENT NUMBER CTP1802123
EVENT NUMBER CTP1802124

RXR
Local storm report, Aug 13, 5:11 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 AM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HEAVY RAIN       1 E WILLIAMSTOWN        40.58N  76.60W
08/13/2018  E2.21 INCH       DAUPHIN            PA   PUBLIC

            SINCE MIDNIGHT

0445 AM     HEAVY RAIN       1 E TOWER CITY          40.59N  76.53W
08/13/2018  E4.03 INCH       SCHUYLKILL         PA   PUBLIC

            SINCE SUNDAY EVENING

0455 AM     HEAVY RAIN       FRACKVILLE              40.78N  76.23W
08/13/2018  E2.50 INCH       SCHUYLKILL         PA   PUBLIC

            SINCE SUNDAY EVENING

0455 AM     HEAVY RAIN       CAMPBELLTOWN            40.28N  76.58W
08/13/2018  E1.53 INCH       LEBANON            PA   PUBLIC

            SINCE MIDNIGHT

0455 AM     HEAVY RAIN       1 W LAWN                40.22N  76.57W
08/13/2018  E2.21 INCH       LEBANON            PA   PUBLIC

            SINCE MIDNIGHT

0500 AM     HEAVY RAIN       FT INDIANTOWN GAP       40.44N  76.57W
08/13/2018  M1.38 INCH       LEBANON            PA   ASOS

            SINCE MIDNIGHT

0500 AM     HEAVY RAIN       WILLIAMSPORT REGIONAL   41.24N  76.92W
08/13/2018  M1.04 INCH       LYCOMING           PA   ASOS

            SINCE MIDNIGHT

0500 AM     HEAVY RAIN       WILLIAMSPORT            41.24N  77.02W
08/13/2018  E1.32 INCH       LYCOMING           PA   PUBLIC

            SINCE MIDNIGHT

0500 AM     HEAVY RAIN       1 SE EAST PROSPECT      39.96N  76.51W
08/13/2018  E2.18 INCH       YORK               PA   PUBLIC

            SINCE MIDNIGHT

&&

EVENT NUMBER CTP1802125
EVENT NUMBER CTP1802126
EVENT NUMBER CTP1802127
EVENT NUMBER CTP1802128
EVENT NUMBER CTP1802129
EVENT NUMBER CTP1802130
EVENT NUMBER CTP1802131
EVENT NUMBER CTP1802132
EVENT NUMBER CTP1802133

RXR
Local storm report, Aug 13, 7:21 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
721 AM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     HEAVY RAIN       STEWARTSTOWN            39.75N  76.59W
08/13/2018  M2.08 INCH       YORK               PA   TRAINED SPOTTER

            SINCE 2AM.

0655 AM     HEAVY RAIN       SCHLUSSER               40.24N  77.18W
08/13/2018  E2.08 INCH       CUMBERLAND         PA   PUBLIC

            SINCE MIDNIGHT

0655 AM     HEAVY RAIN       ALMEDIA                 41.01N  76.39W
08/13/2018  E3.02 INCH       COLUMBIA           PA   PUBLIC

            SINCE MIDNIGHT

0655 AM     HEAVY RAIN       PALO ALTO               40.68N  76.18W
08/13/2018  E2.74 INCH       SCHUYLKILL         PA   PUBLIC

0705 AM     HEAVY RAIN       JONESTOWN               40.41N  76.48W
08/13/2018  E1.48 INCH       LEBANON            PA   PUBLIC

            SINCE MIDNIGHT

0705 AM     HEAVY RAIN       HEGINS                  40.65N  76.50W
08/13/2018  E1.44 INCH       SCHUYLKILL         PA   PUBLIC

0710 AM     HEAVY RAIN       COLUMBIA                40.03N  76.50W
08/13/2018  E2.90 INCH       LANCASTER          PA   PUBLIC

            SINCE MIDNIGHT

0714 AM     HEAVY RAIN       EAST PETERSBURG         40.10N  76.35W
08/13/2018  E1.72 INCH       LANCASTER          PA   PUBLIC

            SINCE MIDNIGHT

0715 AM     HEAVY RAIN       LITITZ                  40.15N  76.31W
08/13/2018  E1.13 INCH       LANCASTER          PA   PUBLIC

            SINCE MIDNIGHT

0715 AM     HEAVY RAIN       1 E KIRKWOOD            39.86N  76.06W
08/13/2018  E2.31 INCH       LANCASTER          PA   PUBLIC

0715 AM     HEAVY RAIN       1 SE BUCK               39.86N  76.22W
08/13/2018  E1.42 INCH       LANCASTER          PA   PUBLIC

0715 AM     HEAVY RAIN       LAMPETER                39.99N  76.24W
08/13/2018  E1.29 INCH       LANCASTER          PA   PUBLIC

0720 AM     HEAVY RAIN       PARADISE                40.01N  76.12W
08/13/2018  E1.20 INCH       LANCASTER          PA   PUBLIC

0720 AM     HEAVY RAIN       NEW HOLLAND             40.10N  76.09W
08/13/2018  E1.33 INCH       LANCASTER          PA   PUBLIC

&&

EVENT NUMBER CTP1802134
EVENT NUMBER CTP1802135
EVENT NUMBER CTP1802136
EVENT NUMBER CTP1802137
EVENT NUMBER CTP1802138
EVENT NUMBER CTP1802139
EVENT NUMBER CTP1802140
EVENT NUMBER CTP1802141
EVENT NUMBER CTP1802142
EVENT NUMBER CTP1802143
EVENT NUMBER CTP1802144
EVENT NUMBER CTP1802145
EVENT NUMBER CTP1802146
EVENT NUMBER CTP1802147

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:58 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Aug 13, 1:46 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Centre, Clinton and 21 more43 hr
Aug 13, 1:53 AM EDTAreal Flood AdvisoryCTPLancaster3 hr
Aug 13, 2:20 AM EDTAreal Flood AdvisoryCTPLycoming, Montour, Northumberland, Union3 hr
Aug 13, 2:24 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York4 hr
Aug 13, 4:03 AM EDTFlash Flood WarningCTPLancaster3 hr
Aug 13, 4:17 AM EDTFlash Flood WarningCTPColumbia, Lycoming, Montour, Northumberland, Union9 hr
Aug 13, 4:26 AM EDTFlash Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Aug 13, 5:47 AM EDTAreal Flood AdvisoryCTPSullivan3 hr
Aug 13, 6:05 AM EDTFlash Flood WarningCTPSullivan6 hr
Aug 13, 6:31 AM EDTFlash Flood WarningCTPColumbia6 hr
Aug 13, 6:34 AM EDTAreal Flood AdvisoryCTPCumberland3 hr
Aug 13, 6:38 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York3 hr
Aug 13, 6:47 AM EDTAreal Flood AdvisoryCTPLancaster3 hr
Aug 13, 7:04 AM EDTFlash Flood WarningCTPColumbia, Lycoming6 hr
Aug 13, 8:12 AM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Aug 13, 9:16 AM EDTRiver Flood WarningCTPDauphin, Lebanon37 hr
Aug 13, 10:01 AM EDTAreal Flood AdvisoryCTPLycoming, Sullivan4 hr
Aug 13, 10:39 AM EDTAreal Flood WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill6 hr
Aug 13, 11:10 AM EDTAreal Flood AdvisoryCTPSomerset3 hr
Aug 13, 11:23 AM EDTFlash Flood WarningCTPLycoming, Sullivan3 hr
Aug 13, 11:58 AM EDTAreal Flood WarningCTPSullivan6 hr
Aug 13, 12:03 PM EDTAreal Flood AdvisoryCTPCambria3 hr
Aug 13, 12:05 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Aug 13, 12:51 PM EDTAreal Flood WarningCTPColumbia, Lycoming, Montour6 hr
Aug 13, 1:05 PM EDTAreal Flood AdvisoryCTPBedford, Franklin, Fulton, Somerset3 hr
Aug 13, 4:03 PM EDTSpecial Weather StatementCTPCambria27 min
Aug 13, 4:32 PM EDTAreal Flood WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill3 hr
Aug 13, 5:19 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield, Huntingdon3 hr
Aug 13, 5:53 PM EDTAreal Flood AdvisoryCTPCumberland, Franklin, Fulton, Huntingdon, Perry3 hr
Aug 13, 6:15 PM EDTAreal Flood WarningCTPSullivan12 hr
Aug 13, 6:45 PM EDTAreal Flood WarningCTPColumbia, Lycoming, Montour12 hr
Aug 13, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster58 min
Aug 13, 7:29 PM EDTAreal Flood WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill3 hr

Nearby

River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.